# SDR DALA2021110506816

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2007242) DURING INSPECTION FOUND CORROSION ON SIDE PLATE RH BTW STA 500A TO 500 AT FWD CARGO COMPARTMENT. SIDE PLATE WAS REPLACED FOR NEW ONE PER B737-800 SRM 51-40-02-0G PAR 7C.
